# SDR IXXA060390S

- Difficulty date: July 4, 2004
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Zone 300
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT SIDE RUDDER SKIN BENT FROM STATION ZR208 TO ZR239.  REPLACED PER ALL APPLICABLE DATA.
